# SDR CA980916036

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT, VOID FOUND IN THE TIP OF THE BLADE.  VOID IS 3 INCHES BY .25 INCH BY .25 INCH DEEP.
